# SDR HNAA2025112000759

- Difficulty date: October 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 53,346 hours, 41,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT FLOOR GUSSET BETWEEN FR 52 / 59 CORRODED.  R & R CABIN LT FLOOR GUSSET BETWEEN FR 52 / 59 IAW EMB145 SRM 51-40-02, 51-40-08, & 51-40-09.
